MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5, 7.5X55MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO 5.5, 7.5X55MM POLYAXIAL SCREW
Model Number 5119.1755
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was completed for a creo rod that had slipped out of the construct at s1 post-operatively.

Brand Name
CREO
Common Device Name
CREO 5.5, 7.5X55MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key13672750
Report Number3004142400-2022-00034
Device Sequence Number12354952
Product Code NKB
UDI-Device Identifier00889095104776
UDI-Public00889095104776
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1755
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown